# SDR NACA2024070300007

- Difficulty date: July 3, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tip Cap
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION(1.0" X 1.0" IN AREA) AT HORIZONTAL STABILIZER TIP TRAILING EDGE AT STAB BL 248.81 REPLACED HORIZONTAL STAB TIP PER AMM 55-10-11
